# SDR U2RA2021091400052

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 81,420 hours, 12,582 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL NOTICED, HOWEVER, NOT VISIBLE FROM DESCENT TO BELOW FL 200 - INCREASING UNTIL RUNNING QRH (QUICK REFERENCE HANDBOOK) CHECKLIST BEFORE APPROACH.  FOUND EQUIPMENT COOLING SUPPLY FAN EXCESSIVELY NOISY AND HOT.  SYSTEM DEFERRED AS A PRELUDE TO REPLACEMENT OF THE FAULTY COOLING SUPPLY FAN.
